# SDR 95ZZZX4025

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraftsmen LLC, repair station AC1R891D
- Aircraft: N356WC
- Make and model: Beech B200
- Aircraft serial: BB1066
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 258719343
- Condition: Defective
- Location: Cockpit Dg
- Component: Honeywell, DG14A
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON A PART 91 TRIP TO ROD FROM OWB, THE COPILOT'S HEADING FLAG ON THE HSI WOULD NOT RETRACT.  AFTER SEVERAL ATTEMPTS TO AUTOSLAVE AND FREE-SLAVE THE DIRECTIONAL GYRO, TRIP WAS ABORTED AND RETURNED TO HOME BASE.  WERE ABLE TO DUPLICATE PROBLEM IN THE HANGAR TO A DEGREE, BUT THE FLAG WOULD RETRACT.  INSPECTION OF THE AIRCRAFT RECORDS REVEALED THE DG14A HAD APPROXIMATELY 1,507 HRS SINCE OVERHAUL.  THIS IS THE USUAL TIME FOR AN OVERHAUL ON THIS TYPE OF UNIT.  A LOANER UNIT WAS ORDERED AND INSTALLED AND THE SYSTEM WORKED NORMALLY.
